# SDR SW15200112233

- Difficulty date: April 23, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N2023Z
- Make and model: Beech 95-B55
- Aircraft serial: TC2171
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: B15941
- Condition: Corroded
- Location: Feathering Sprng
- Component: Propeller, Hartzl
- Component part number: PHCC3YF2UF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THIS PROPELLER FOR OVERHAUL IT WAS NOTED THAT THIS FEATHERING SPRING WAS BROKEN AND SHOWS SIGNS THAT IT HAS BEEN BROKEN FOR SOME TIME.  THE BREAK WAS BETWEEN THE  1ST AND 2ND COIL AND WAS ALSO CORRODED.
